Title: Characterization through some conditional moments of pearson-type distributions and discrete analogs
Authors: Glänzel, Wolfgang # ×
Issue Date: 1991
Publisher: Indian statistical inst
Series Title: Sankhya-the indian journal of statistics series b vol:53 pages:17-24
Abstract: Pearson-type distributions can be characterized by the ratio of the first and the second moments truncated from the left. The same relation characterizes also the discrete analogue of the Pearsons system. In the continuous case, each member of the pearson system is separately discussed.
ISSN: 0581-5738
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
characterization through some.pdf Published 329KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science